# SDR A6WA202208158280

- Difficulty date: August 15, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Part number: NPA
- Part serial: NSA
- Condition: Corroded
- Location: Fs449 To Fs409+1
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS449 TO FS409+112 HAS SEVERAL AREAS WITH CORROSION ***AIRCRAFT REMOVED FROM SERVICE ****  INSTALLED NEW SEAT RAIL REF. REO 601R-53-00-055 REV. C, 2017-03-21 REPAIR "B"
